# SDR C1HA200493016

- Difficulty date: November 23, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FWD SIDE OF STA 480 FRAME STRINGER 27L STRINGER SPLICE IS EXFOLIATED 100 PERCENT THROUGH TO THE SKIN.  INSTALLED STRINGER SPLICE, MINOR.
